# SDR IPXA2021090773641

- Difficulty date: September 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 23,412 hours, 14,336 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Tie
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A#2 PYLON AFT PYLON O/B SIDE SKIN ATTACHMENT LUG IS DAMAGEDREPAIRED AREA IAW EO A300-5450-81319-F AND COMPLETED INSTALLATION PER AIRBUS DWG R5460328
